×

zbMATH — the first resource for mathematics

The initial value problem for a generalized Boussinesq model. (English) Zbl 0930.35136
The paper examines the evolution problem for Boussinesq model which describes the coupled mass and heat flow in a viscous incompressible fluid with temperature-dependent viscosity and heat conductivity. Using spectral Galerkin method, the authors prove global existence of weak solutions and local existence of a unique strong solution.
Reviewer: O.Titow (Berlin)

MSC:
35Q35 PDEs in connection with fluid mechanics
76R10 Free convection
80A20 Heat and mass transfer, heat flow (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R.A. Adams, Sobolev Spaces, Academic Press, New York, 1975.
[2] P.G. Drazin, W.H. Reid, Hydrodynamic Stability, Cambridge University Press, Cambridge, 1981.
[3] Hishida, T., Existence and regularizing properties of solutions for the nonstationary convection problem, Funkcialy ekvaciy, 34, 449-474, (1991) · Zbl 0755.35093
[4] J.L. Lions, Quelques Méthodes de Résolution des Problémes aux Limits Non Linéares, Dunod, Paris, 1969.
[5] J.L. Lions, E. Magenes, Problèmes aux Limites Non Homogènes et Applications, vol. 1, Dunod, Paris, 1968.
[6] S.A. Lorca, J.L. Boldrini, Stationary solutions for generalized Boussinesq models, J. Differential Equations, 124 (2) (1996). · Zbl 0879.35122
[7] S.A. Lorca, J.L. Boldrini, The initial value problem for generalized Boussinesq model: regularity and global existence of strong solutions, Matemática Contemporânea 11 (1996). · Zbl 0861.35080
[8] Morimoto, H., Nonstationary Boussinesq equations, J. fac. sci. univ. Tokyo sect. IA math., 39, 61-75, (1992) · Zbl 0779.76083
[9] K.Óeda, On the initial value problem for the heat convection equation of Boussinesq approximation in a time-dependent domain, Proc. Japan Acad. 64, Ser. A (1988) 143-146. · Zbl 0682.35053
[10] Shinbrot, M.; Kotorynski, W.P., The initial value problem for a viscous heat-conducting fluid, J. math. anal. appl., 45, 1-22, (1974) · Zbl 0283.76026
[11] J. Simon, Compacts sets in the spaceLp(0,T;B), Annali di Matematica Pura ed Applicata, Serie quarta, tomo CXLVI (1987) 65-96. · Zbl 0629.46031
[12] R. Temam, Navier-Stokes Equations, North-Holland, Amsterdam, 1977.
[13] H. von Tippelkirch,Über Konvektionszeller insbesondere in flüssigen Schwefel, Beiträge Phys. Atmos. 20 (1956) 37-54.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.